# SDR RAIA201905280001

- Difficulty date: May 28, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 43,023 hours, 26,333 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CENTER POST GRAB HANDLE SUPPORT STRUCTURE HAS CRACK. MADE A CUT OUT OF THE DAMAGED AREA. REPAIRED GRAB HANDLE SUPPORT, STILL REQUIRES 2 NUT PLATES TO BE INSTALLED. INSTALLED 2 NUT PLATES ON GRAB HANDLE SUPPORT.
